Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having swollen feet. On antibiotics after ultrasound. Fluid draining from leg. What's wrong?

I have recently had swollen feet , one leg started to swell aswell. I went to hospital and they used ultra sound to rule out clotting. I was given 2 antibiotics and asked to keep my leg above my heart. 2 days after my head is congested. Is this related to elevating my feet? I can actually feel the fluid draining from my leg and can see the fairly rapid reduction in swelling while feet are elevated(while laying down)
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
If you are feeling headache or any think you can keep your feet slightly less elevated. i would also suggest you to consult your physcian about headache as it can be effect of clot moving in brain.(chances are very less but it is a possibility).Meanwhile continue following your daily routine.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor